# SDR HALA2011040600148

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 34,744 hours, 6,580 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 285T0014104
- Part serial: D01278
- Condition: Malfunctioned
- Location: Rudder
- Part time: 3,871 hours, 695 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RUDDER RATIO LGT ILLUMINATED IN FLT EICAS MSG RUDDER RATIO DISPLAYED.  R & R RT RUDDER RATIO CHANGER MODULE IAW AMM 27-09-00.  OPS CHECK GOOD IAW AMM 27-21-00, IAW FIM 27-09-00 FOUND FAULT BALLS ON RT RUDDER RATIO CHANGER MODULE.
